| Model Number |
CQ7582 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The evaluation has identified a break, but the company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7582 pta balloon dilatation catheter allegedly experienced a break and leak.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old male patient was (b)(6) lb.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7582 pta balloon dilatation catheter allegedly experienced a break and leak.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The 68 year old male patient was 177 lb.
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.For the reported malfunction, the device was returned to bd for evaluation.The investigation confirmed for the alleged break and leak issues.The root cause could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.